# SDR IPMAS55030012121

- Difficulty date: January 21, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N509RP
- Make and model: Cessna S550
- Aircraft serial: S5500030
- Aircraft time: 9,227 hours, 7,602 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Part number: 6515315201
- Condition: Ruptured
- Location: Acm
- Part time: 9,227 hours, 9,227 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B, G

## Discrepancy

DURING CLIMB A NOISE WAS HEARD FOLLOWED BY A CABIN DECOMPRESSION.  EMERGENCY DESCENT AND DECLARED EMERGENCY RETURNED AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE DISCOVERED OUTER DUCT TO ACM RUPTURED AND INNDER DUCT DISCONNECTED.
